# SDR MASA200600753

- Difficulty date: March 12, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 22,556 hours, 17,464 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7395 ORD - FLIGHT SPOILER CAUTION.  RESET SECU'S W/FLIGHT CREW.  NO FURTHER FAULTS NOTED.
